# SDR UALA2011081504295

- Difficulty date: August 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 37,181 hours, 15,767 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FR69 AND FR70 RT SIDE AT OVERBOARD EXH PORT AFT OF OUTFLOW VALVE.  SKIN CORROSION IS APPROX 50-60% OF SKIN THICKNESS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING FASTENERS AND CORRODED SKIN FABRICATED DAMAGE FILLER, USING SRM.  ACP HFEC INSP OF RIVET HOLES AS NEEDED.  NO CRACKS FOUND AT THIS TIME.  INSTALLED DOUBLERS AND SEALED AROUND REPAIR.  INSPECTED REPAIR, FOUND OKAY REF SRM & METHOD NR 2.
